# SDR DALA2024122011857

- Difficulty date: December 20, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 92,104 hours, 12,034 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 ACCOMPLISH SECTION II PERMANENT REPAIR WITHIN 500 FC FROM SECTION I REFER TO ER/A 619474-14 REV A. CORRECTIVE ACTION: COMPLIED WITH ERA 619474-14 REV.B SECTION II. (0719680)
